# SDR CA970114001

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48103
- Condition: Collapsed
- Location: Eng Oil
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OIL FILTER REPLACEMENT, THE OIL FILTER WAS FOUND COLLAPSED. COLD WEATHER OPERATION IS THE SUSPECTED CAUSE. LYCOMING SERVICE BULLETIN #1442 COMPLIED WITH TO PREVENT REOCCURRENCE.
